# SDR SWIA201231780

- Difficulty date: September 10, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 30,297 hours, 42,584 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Blown
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON ROTATION DUCT LEAKAGE LIGHT ON LEFT SIDE CAME ON.  (FLT 5367)  FOUND BLOWN LEFT WRAP AROUND BLEED DUCT.  REPLACED LEFT ENGINE WRAP AROUND BLEED DUCT IN REFERENCE TO AMM.
